Arashi, Mohammad. (1400). Some theoretical results on the tensor elliptical distribution. , 1(2), 29-41. doi: 10.22054/jcsm.2021.47404.1019
Mohammad Arashi. "Some theoretical results on the tensor elliptical distribution". , 1, 2, 1400, 29-41. doi: 10.22054/jcsm.2021.47404.1019
Arashi, Mohammad. (1400). 'Some theoretical results on the tensor elliptical distribution', , 1(2), pp. 29-41. doi: 10.22054/jcsm.2021.47404.1019
Arashi, Mohammad. Some theoretical results on the tensor elliptical distribution. , 1400; 1(2): 29-41. doi: 10.22054/jcsm.2021.47404.1019


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.

login